# SDR AALA202412231540

- Difficulty date: December 23, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N141NN
- Make and model: Airbus A321-231
- Aircraft serial: 6656
- Aircraft time: 29,245 hours, 11,450 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FA FLASHLIGHT AT AFT GALLEY RH OB SIDE HAS A DEPLETED BATTERY. MAINTENANCE REPLACED FLASHLIGHT BATTERY AT AFT GALLEY RH OB SIDE IAW JC 26C00025003.
